# SDR SWAA2020051876443

- Difficulty date: May 10, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVER WING EXIT EMERGENCY LIGHT AT AFT FRAME HAS 2 EA BULBS INOP / RELAMPED RH OVER WING EXIT EMERGENCY LIGHT AT AFT FRAM; AND PERFORMED GOOD NEW LAMP TEST PER AMM 33-51-01-960-801. 81136U 10MAY20
